# SDR AALA202205066784

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 62,095 hours, 30,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHT AT SEAT ROW 1 INOPERATIVE. REPLACED EMERGENCY LIGHT LENS COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
